Boundedness of positive solutions of a system of nonlinear delay differential equations

Istvan Gyori, Ferenc Hartung, Nahed A. Mohamady

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this manuscript the system of nonlinear delay differential equations {equation presented} 1 ≤ i ≤ n is considered. Sufficient conditions are established for the uniform permanence of the positive solutions of the system. In several particular cases, explicit formulas are given for the estimates of the upper and lower limit of the solutions. In a special case, the asymptotic equivalence of the solutions is investigated.

Original languageEnglish
Pages (from-to)809-836
Number of pages28
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume23
Issue number2
DOIs
Publication statusPublished - Mar 2018

Keywords

  • Asymptotic behavior
  • Delay differential equations
  • Permanence
  • Persistence
  • Positive solutions

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Boundedness of positive solutions of a system of nonlinear delay differential equations'. Together they form a unique fingerprint.

  • Cite this